# SDR SWIA200516030

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 5,211 hours, 4,626 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 859
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,030 hours, 842 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT'S TRIM SWITCH KICKS OFF MACH TRIM.  REPLACED THE HSTCU IAW 27-41-01. OPERATIONAL CHECK GOOD.
